# SDR GTIA201806072684

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 16,555 hours, 7,600 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FWD CARGO SMOKE DURING CLIMB OUT,  RETURNED TO DEPARTURE. R & R THE FWD CARGO SMOKE DETECTORS 1WH AND 2WH AS A PRECAUTION IAW AMM 26-16-15. PERFORMED AN OPS TEST OF THE SMOKE DETECTION SYSTEM IAW AMM 26-16-00. OPS TESTED GOOD. NO FAULTS NOTED.
